Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

How can I get rid of the allergic reaction on my upper lip to a hair removal cream ?

I have a skin problem! On Sunday i used a cream for removing hair on your upperlip. As soon as i did it it began stining so i took it off. It turns out i had an Allergic Reation and now my upperlip is black, red, and bumpy. My friends at school make fun of me. Please Help!
Asked On : Fri, 15 Apr 2011
Answers:  2 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
u have contact allergic dermatitis over lip due to contain of cream
u need to consult dermatologist
u need to apply steroid -antibiotic cream .
and antiallergic medicine
as i have color change ,u must avoid sun and wind exposure
otherwise there will be permanent black color mark remain.
never rub over it
Answered: Thu, 23 Jun 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
Yes the way you describe it surely it is an allergic reaction due to the cream.Please consult a doctor and get prescribed an anti allergic and proper treatment for the problem and it will settle in few days.Presently other than treatment you cannot do anything which will help it settle.
Answered: Thu, 23 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor